# SDR 99ZZZX4581

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Condition: Failed
- Location: Cockpit
- Part time: 10 hours
- Component: KG102A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO TRIPS CIRCUIT BREAKER.  MEASURED 4-5+ AMP DRAM ON 28 VDC POWER TO UNIT.  HAPPENS AFTER UNIT SPOOLS.  REMOVED AND REPLACED.
